# SDR ABXA20251003259

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,644 hours, 31,825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 256T21205
- Part serial: 5816
- Condition: Faulted
- Location: Zone 500 Slat
- Part time: 94,372 hours, 31,824 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LE SLAT ASSYM. EICAS MSG ILLUMINATED, ABORTED APPROACH.  (AAP).  A/C IS CURRENTLY IN WORK.   WILL SEND AN UPDATED SDR REPORT WHEN WORK IS COMPLETE.  AMENDED:  FOUND #4 SLAT ASKEW, REMOVED AND REPLACED #4 OUTBD SLAT ROTART ACTUATOR AND OFFSET GEARBOX IAW AMM 27-81-20, REMOVED AND REPLACED #3 AND 4 TAI DUCTS AND INTERSTITIAL DUCT SECTIONS BETWEEN SLAT #3-4 AND SLATS #4-5 IAW AMM 30-11-06. OPERATED SLATS MANUALLY, ELECTRICALLY AND HYDRAULICALLY, REF AMM 27-81-00. OPS CHECKS GOOD, NO ASSYMETRY OBSERVED OR FAULT LIGHTS AND MESSAGES.  AIRCRAFT RETURNED TO SERVICE.
